# SDR SWIA200921334

- Difficulty date: February 19, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 16,866 hours, 14,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS 280 FLOORBEAM CRACKED.  REPAIRED PER REO.
